Table of Contents
Chinese Journal of Mathematics
Volume 2017, Article ID 4674782, 4 pages
https://doi.org/10.1155/2017/4674782
Research Article

New Subclasses concerning Some Analytic and Univalent Functions

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia
2Department of Mathematics, Faculty of Education, Yamato University, Katayama 2-5-1, Suita, Osaka 564-0082, Japan

Correspondence should be addressed to Maslina Darus; ym.ude.mku@anilsam

Received 4 April 2017; Accepted 17 July 2017; Published 20 August 2017

Academic Editor: Tomasa Calvo

Copyright © 2017 Maslina Darus and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Considering a function which is analytic and starlike in the open unit disc and a function which is analytic and convex in we introduce two new classes and concerning . The object of the present paper is to discuss some interesting properties for functions in the classes and